# SDR USAA2013050200015

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 5,984 hours, 2,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT 1C EMERGENCY LIGHT BROKEN.  REPLACED EMERGENCY LIGHT AT SEAT 1C.
